Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

injektion

Member
  • Total Reviews

    0
  • Content Count

    24
  • Joined

  • Last visited

Community Reputation

0 Neutral

About injektion

  • Rank
    New Member
  1. Same thing happened to me except my Triglycerides went down too. I exercise 4-6 times a week and I know that's the reason why. My derm said it's nothing to be concerned about.
  2. Do NOT use a Q-Tip in your nose! The nosebleeds from Accutane are a result from your mucus membranes in your nose not being adequately moisturized. When this happens, they become dry to the point of splitting and cracking and consequently bleed. Cotton can scratch your mucus membranes and make the situation worse. On the note of Vaseline, I wouldn't use it to continuously moisturize your nose. It seems to work but once the jelly is absorbed your nose often becomes dryer than it was without an
  3. Hey buddy, everyone else is right on. I'm 195 pounds and I've been on 100mg/ day for 2 months, just started my third. It's not magic, takes time. I noticed a change near the end of the first month. I'd give it at least a month before u expect to see increasing improvement.
  4. I'm on Accutane as well and I'm big into lifting and nutrition, ditching the multivitamin just didn't sound too great for me ... I looked around and the best thing I could find was Universal's Animal Pak. It's a Multivitamin, endurance, energy and metabolism enhancer that comes in a little packet of about 11 pills (they're not too small either). The nutrition facts state that it contains 198% Vitamin A ... I looked online and was able to find that one pill contained Vitamin A, and Vitamin D. I
  5. Hey there! I'm an 18 year old male and I just started accutane treatment at the beginning of September. I'm around 200 pounds and the derm started me at 40 mg, each month he's going to gradually increase 20mg until I reach 100mg / day. Right now I'm at 60mg, and although I'm much larger than you (I presume), here's what I've been doing to control the side effects associated with accutane. For one, I'm big into weight lifting and have chronic back pain. With or without accutane, my back is jus
  6. Thank you for your help. I've fallen on it since and it doesn't seem to be having any negative affects, but as you said .. it does just get bigger and anrgier ... \. Seems like it's just a callus, but .. it does fade away, at all.. bummer ... Not sure if this helps at all, but heres a picture of it ... http://i1.tinypic.com/rvf2hh.jpg
  7. Any idea what it might be? I may see a doctor, but what kind of doctor should I see?
  8. Hey everyone, I know this isn't acne realted, but I dind't knwo where else ot post it and I need some help. Last summer I got into weight-lifting. I did a lot of power-cleans and when ic ould not get it up, I would fall on one or the other knee. My right knee now ahs a big thick feeling lump on it. It almost feels as if it's just a bunch of skin, but I don't know that it is, and it'sr eally bugging me. The best words I can use to describe it are "knee calice" I looked around but could not find
  9. If doryx does infact refer to doxycycline, then I can tell you ... I was on 50mg, 2 times daily. It worked VERY well for me. The first couple of weeks I didn't think it was doing shit for me, but then I just stopped breaking out. My derm told me to lower my dosage to 50mg once a day, and ever since I've been breaking out all over the place, my face, back, upper back (never even used to get it there) legs, everywhere .. it's a little disturbing. I'm also on Differin, Duac, and a special med
  10. At the end of december I saw a derm for the first time and received some medications for my acne. He started me on 50 mg (2 times daily) of Doxycycline, Differin Cream, and Clindamycin Lotion. It helped me out A LOT for a while, i was virtually acne free all over my face and just awaiting the red marks to fade. My back, also, for the first time was looking MUCH better. I saw my derm early february and he switched the clindamycin lotion with duac gel. It was looking pretty good, but the past
  11. Are you just reccomending to keep the wound moist and prevent early scabbing until I can see a doctor? To see what he can do for me?
  12. Thanks for your responses Would waiting until the weekend is over be too late to see a doctor? The wound seems to have started healing already and I'm not sure what to do...
  13. Hey everyone, i know this is an acne board, but today I got a in a collision with someone and his tooth went straight to my head and gashed my skin up. I washed it off with soap and water, put neosporin on it, but im not putting a bandain on it because i hear its better to let the skin breathe. I was wondering, this cut is somewhat deep, and I was curious as to if anyone would know a way to prevent a scar ... i really don't want a scar next to my eye like this for the rest of my life. Thanks f
  14. I havent really noticed it before, but when I tighten my lips up there are visible blackheads peering out around the boarder of my lips ... does anyone know a way to remove these? I've also got em on my nose ... is there any way to remove them instantly? I heard something about steaming .. but i don't know all the details ... thanks
  15. I just woke up today after applying vaseline to my face last night because it was super dry.. and now I have 4 or 5 decent sized cuts on my chin .. it's the weirdest thing ... I don't know what the hell happened, or if it's even related to the medications im taking, but it seems since my skin has been so dry that it probably is somehow related ... I don't know what to do though, should I just stop using clindamycin and differin until I talk to my derm?
×